# SDR AALA981048

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AN .25 INCH CRACK FROM SCREW HOLE IN VERT STAB SKIN AT BODY STATION 1213 LEFT SIDE.  INSTALLED DOUBLER PER B 727 AARD/DC PAGE 55-30-03-1.  (M)
